MathSciNet Relay Station
MathSciNet bibliographic data
MR1665954 (2000b:65214) 65N30 (41A30)
Hiptmair, R. Canonical construction of finite elements. Math. Comp. 68 (1999), no. 228, 1325–1346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement